| Model Number |
8884711006 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that they were able to give fluid through the feeding tube via a dale ace connector when the tubing end was placed in a sink but when trying to do this on the patient's tube, they were not able to flush the tubing.The have tried several ace connectors from their stock and all worked fine leading them to believe that there is an issue with the tube.There was no patient injury.Additional information provided by the customer stated that the nurses ended up using declogging medication (creon) which worked.The patient's tube was removed on (b)(6) 2020.There had not been any meds put down the tube when the issue occurred.The patient had the tube for meds only but had not yet had any.The stylet was out of the tube when the issue occurred.
Additional Manufacturer Narrative
Please note: section d4 has been updated to display the corrected item code of 8884711006 which has been provided by the customer.As a result, the udi number was also updated to (b)(4).